# SDR AALA201910179017

- Difficulty date: October 11, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT THRESHOLD WEB LOWER SURFACE AT BS 820 AND S24R. REPLACED WEB PER SRM 51-10-02.
